Mar 24, 2013
I am on my 12th day of PEP using aluvia and truvada. My stomach been a little cranky with loose stools usually 3or 4 times a day. Also i have to pass gas several times a day and last 5 or 6 days and boy do they ever stink really bad. Is this all normal side effects
Response from Dr. Young
Hello and thanks for posting.
Yes, gastrointestinal side effects are not uncommon for people taking Aluvia (Kaletra). Sometimes taking the medications with food can help (and some people will experiment with the type of food as well).
It's usual to see these side effects subside over time, but if they don't and they're a serious bother, be sure to communicate your concerns to your healthcare provider.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Giving Handjob Worried I Have HIV
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Diarrhea After Sex With Sex Worker Worried I Have HIV
- Loose Stool After Anal Sex Sign Of HIV AIDS
- Sore On Mouth After Getting Scratched Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.